Content area

|
|

Ikterus og obstruktivt leverstasemønster efter behandling med metoprolol

Forfatter(e)
Thommy Hansen & Lotte Fynne Diagnostisk Center, Regionshospitalet Silkeborg Ugeskr Læger 2017;179:V09170698
Reference: 
Ugeskr Læger 2017;179:V09170698
Blad nummer: 
Sidetal: 
2-4
Jaundice and liver injury with cholestatic pattern after treatment with Metoprololsuccinat
Drug-induced liver injury is a well-known adverse event to numerous medications with clinical presentations from asymptomatic liver enzyme elevation to liver failure. However, liver injury after administration with metoprolol is not common, and only few case reports have been published. This is a case report of an 80-year-old woman with liver injury with cholestatic pattern and jaundice after two months of treatment with Metoprololsuccinat. With no evidence of other disease, liver function normalized in the following months after discontinuation of Metoprololsuccinat.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Hans Erik Brygger | 24/06
3 kommentarer
af Jennifer Vikre-Jørgensen | 22/06
2 kommentarer
af Susanne L. M. Bülow | 19/06
2 kommentarer
af Niels Ejnar Bie | 18/06
2 kommentarer
af Hanne Hermann | 17/06
1 Kommentar
af Julius Vindbjerg Nissen | 17/06
1 Kommentar
af Peter Tagmose Thomsen | 15/06
1 Kommentar